# SDR USAASB97207

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255AU
- Make and model: Boeing 737201
- Aircraft serial: 22797
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 189929
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PIT - FL 335, DURING DESCENT THE RED LANDING GEAR LIGHT CYCLED ON AND OFF WITH THROTTLES IN FORWARD POWER RANGE.  GEAR HANDLE RAISED HAD NO EFFECT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT MLG UPLOCK SENSOR PER MM 32-61-21.  SYSTEM OPS CHECKED GOOD.  (M)
